Hmmmm interesting. Funny you mention it because I was taking gaba not too long ago and it was in a mixture with some other stuff. Anyways, I think it was causing me to wake up kind of uncoordinated and feeling just kind of weird. Dissociative I guess you could say, which makes sense because it’s related to the NMDA receptors somehow I think. It supposedly “can’t” cross the blood brain barrier, at least this is repeated despite the fact that it can and does, it’s just an unreliable mechanism in which it does. Low levels of gaba were insinuated to absorb more in the brain also. I didn’t have this issue as if I took the full 750 mg I felt very strange consistently and none of the other supplements in the mixture would seem to do this.
Yes, 10 mg daily. At that level you will see results but nothing like AAS. 5 mg or less and I doubt you’ll experience any real increase in strength or size. Also, it takes a few days to a week or so to really feel them (. strong pumps, and certainly calf cramps during HIIT). You can take safely for 12 weeks, but the my returns diminish around week 8, so I’d suggest 2 months (or 2 bottles). Stacks well with 30 mg Rad 140 daily, split dosed. No AI needed, but anti-e (. clomid/novaldex) for pct at those dosages. Equal time off after cycle is probably overkill, but seems like a safe protocol.
I tried the cup of raisins before bed and woke up before dawn with an erection reminiscent of days gone by, that lasted for over an hour. Pretty awesome! Though peeing was a long and drawn out affair.
I just had my T checked as I was not getting them any more, neither was I much interested in sex. The test came back with a paltry 305 @ 46yrs old. Just a year ago my erections used to have a bitter sweet ache to them. After going close to zero carb I lost my power, my head hair, got rosacea, limp erections, and my nitric oxide plummeted. I stopped training as it was painful and although I was eager to exercise my body just didn’t seem up to it. ( come to think of it now after reading all these articles, it would seem that lower elasticity of my arteries(low NO) was the reason.)